# SDR SWAA2021122040689

- Difficulty date: November 4, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 68,867 hours, 40,745 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO SIDEWALL, BS 500D S19R HAS ONE GUSSET CRACKED.  REMOVED GUSSET IAW SRM 51-40-02-0G-0. LOCATED AND DRILLED GUSSET IAW SRM 51-20-01-0G-0.  TREATED AND PRIMED GUSSET IAW SRM 51-20-01-0G-0.  LOCATED AND DRILLED GUSSET IAW SRM 51-40-05-0G-0.  INSTALLED THE GUSSET IAW SRM 51-40-02-0G-0.
